Propecia and Gyno/breast tenderness. - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Senior Member Cr779's Avatar
    Join Date
    Nov 2011
    Posts
    119

    Default Propecia and Gyno/breast tenderness.

    So I've started to take propecia. I've been gradually working my way up to taking it every day via the method Spex posted a while back(.5mg once a week, then twice, then three times and so on.) I'm up to taking it 3 times a week now. I was afraid of gyno as a side effect since i have high Estrogen levels and even had gyno in my right chest as a teenager.

    I noticed that I'm starting to get some tenderness in my left nipple and breast area and it's got me worried. Does anyone know if this might go away as my body gets used to the drug? Should I stop, wait for the tenderness to die down and start on .25 mg instead? As much as I'd hate Gyno, the surgery i had as a teenager fixed it fine for the right side(as is why i suspect only my left nipple is sensitive now) and looks perfectly normal, I think id rather get surgery on the left one as well than stop propecia and loose my hair.

  2. #2
    Senior Member
    Join Date
    Sep 2010
    Posts
    1,476

    Default

    Maybe go see a doc, get hormones checked and whatnot? There are drugs you can take to ward off gyno but someone mentioned they aren't technically meant for that purpose....estrogen blockers I think they are

  3. #3
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    Will the surgery actually prevent you from ever getting gyno again? Propecia gave me gyno this year and I am probably going to have to get surgery but I'm waiting to see if the gyno goes away on its own. If I can get surgery to just kill off any future chance of gyno I may do just that and continue with propecia.

    As for your dosage, I would definitely drop it down to .25 for a while and see what happens. .25 3x a week should be okay for a while and then you can reevaluate and bump up if the gyno stays at bay.

Similar Threads

  1. Replicel causes E.D., depression, gyno, and baldness!!!!
    By 25 going on 65 in forum Cutting Edge / Future Treatments
    Replies: 9
    Last Post: 05-04-2012, 12:14 AM
  2. breast tenderness on finasteride
    By lucrio in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 08-20-2011, 09:54 PM
  3. propecia and gyno...
    By madore9 in forum Hair Loss Treatments
    Replies: 5
    Last Post: 08-17-2011, 07:20 PM
  4. Breast enlargement with Propecia?
    By michael85 in forum Introduce Yourself & Share Your Story
    Replies: 0
    Last Post: 02-24-2011, 12:22 AM
  5. Breast Enlargement and Propecia
    By ohlife in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 10-31-2010, 06:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Is FUT less preferable nowadays or..
08-31-2019 11:27 AM
by dustinb
Last Post By Matlee
Today 11:12 PM
The Bald Truth November 4th, 2022
11-04-2022 10:55 AM
Last Post By barterelderly
Today 07:04 PM
Review of ISHRS article on ethical practices
12-05-2022 09:22 AM
Last Post By Dr. Lindsey
12-05-2022 09:22 AM